SMF

Computation of the topology of a real curve

Computation of the topology of a real curve

Marie-Françoise ROY
Computation of the topology of a real curve
  • Année : 1990
  • Tome : 192
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Pages : 17-33
  • DOI : 10.24033/ast.63

The problem of giving an algorithm for the computation of the topological type of a real curve from its equation has been considered by several authors (P. Gianni and C. Traverso, and more recently in the particular case of non singular curves by D. Arnon and S. Mac Allum). The approach presented here relies on a basic result in real algebraic geometry, Thom's lemma. Our algorithm runs in polynomial time, needs no regularity hypothesis on the curve or on the projection and seems better adapted to situations where the connected components of the curve are small.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...